# SDR ASOA20130423152

- Difficulty date: May 11, 2013
- Submitted: May 11, 2013
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 31,473 hours, 23,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14524061008
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK,  PAX DOOR CUTOUT WAS FOUND CORRODED AT FRAME 18 BETWEEN STRINGERS 15-16L.  MX REMOVED THE CORRODED SECTION AND PERFORMED A SPLICE REPAIR IAW EC5310-01690.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
